Sheaves on Fixed Point Sets and Equivariant Cohomology.
Mathematica Scandinavica, Tome 78 (1996) no. 2, pp. 37-55
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
equivariant Alexander-Spanier cohomology, equivariant cohomology groups, -space, Grothendieck topos, sheaves, spectral sequence
@article{MS2_1996__78_2_167373,
author = {Hannu Honkasalo},
title = {Sheaves on {Fixed} {Point} {Sets} and {Equivariant} {Cohomology.}},
journal = {Mathematica Scandinavica},
pages = {37--55},
year = {1996},
volume = {78},
number = {2},
zbl = {0873.55006},
url = {http://geodesic.mathdoc.fr/item/MS2_1996__78_2_167373/}
}
Hannu Honkasalo. Sheaves on Fixed Point Sets and Equivariant Cohomology.. Mathematica Scandinavica, Tome 78 (1996) no. 2, pp. 37-55. http://geodesic.mathdoc.fr/item/MS2_1996__78_2_167373/